I’m just looking for some experiences from others who may have experienced the same and could offer any words of wisdom. I’m just after finishing my third round of clomid (150mg) and currently on cd 17. For the last 2/3 days I’ve had a little bit of light pink spotting and cramping. I didn’t have this at all on my two previous rounds of clomid (50mg and 100mg). Google is giving me far too many different answers so I’m just wondering if anyone here has experienced similar? My husband is a GP and isn’t worried at all but I suppose when it’s my own body and we are new to the whole clomid thing, I’d like to hear from others. Clomid (clomiphene) is a non-steroidal fertility medicine. It causes the pituitary gland to release hormones needed to stimulate ovulation (the release of an egg from the ovary). Clomid is used to cause ovulation in women with certain medical conditions (such as polycystic ovary syndrome) that prevent naturally occurring ovulation. Clomid may also be used for purposes not listed in this medication guide. You should not use Clomid if you have: liver disease, abnormal vaginal bleeding, an uncontrolled adrenal gland or thyroid disorder, an ovarian cyst (unrelated to polycystic ovary syndrome), or if you are pregnant. You should not use Clomid if you are allergic to clomiphene, or if you have: Do not use Clomid if you are already pregnant. Talk to your doctor if you have concerns about the possible effects of Clomid on a new pregnancy. Clomiphene can pass into breast milk and may harm a nursing baby.
If you have just been prescribed Clomid to help you get pregnant, or have already started taking this popular fertility drug, I am sure that you have wondered about this. Perhaps you have noticed bleeding or spotting, and are unsure whether you should continue with Clomid. Clomid has many side effects, and bleeding can be one of them. Bleeding or spotting is not actually all that common in women using Clomid to conceive - only one percent of all women using Clomid reports that they have this problem. Out of those women who do report bleeding on Clomid, some refer to mid-cycle spotting, and others say that they have abnormally heavy periods. Spotting or heavy periods in themselves do not have to be dangerous. It can simply be one of the things you will have to tolerate if you are using Clomid. Along with hot flushes, dizziness, and headaches, bleeding can just be another annoying but harmless side effect of the drug. Hi I'm just wondering if anyone else has had problems with spotting while on clomid? I am on 50mg and for the last two cycles I have spotted for two weeks before my period. When I went for my follicle scan last month aswell as telling me I have a large cyst on my left ovary he told me my womb lining is far to thin.
I’m just after finishing my third round of clomid 150mg and currently on cd 17. For the last 2/3 days I’ve had a little bit of light pink spotting and cramping. I didn’t have this at all on my two previous rounds of clomid 50mg and 100mg. Clomid dosing information. Usual Adult Dose for Ovulation Induction 50 mg orally once a day for 5 days. Therapy should be initiated on or near the 5th day of the menstrual cycle, but may be started at any time in patients without recent uterine bleeding.